On the classification of rational sphere maps

John P. D’angelo

Research output: Contribution to journalArticlepeer-review

Abstract

We prove a new classification result for (CR) rational maps from the unit sphere in some ℂn to the unit sphere in ℂN. To do so, we work at the level of Hermitian forms, and we introduce ancestors and descendants.

Original languageEnglish (US)
Pages (from-to)869-890
Number of pages22
JournalIllinois Journal of Mathematics
Volume60
Issue number3-4
DOIs
StatePublished - Sep 1 2016

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the classification of rational sphere maps'. Together they form a unique fingerprint.

Cite this